# SDR GTIA2024042938094

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131720400
- Condition: Damaged
- Location: Vertical Stab
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SPIRIT W/O 293812 T/C 553006-01-2-NKS.  ELONGATED HOLE HINGE ARM 7 ON VERTICAL STABILIZER.  REF-01 3316184-02 GENERATED.  SDR GENERATED.-REPLACED HINGE ARM # 7 AS PER EA#55-0096-24 AND SRM A320 55-36-42-300-003. THIS REPAIR IS CATEGORY A.
